MathSciNet Relay Station
MathSciNet bibliographic data
MR603769 46F25 (32A15 46G20)
Colombeau, J.-F.; Gay, R.; Perrot, B. Division by holomorphic functions and convolution equations in infinite dimension. Trans. Amer. Math. Soc. 264 (1981), no. 2, 381–391.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement